Alert archive / Montana / Wind Advisories in 2012
Wind Advisory 22, NWS Billings, MT
NWS Billings, MT issued this wind advisory at Nov 22, 2012, 3:28 PM MST for Park County, Stillwater County, Sweet Grass County, Montana. It took effect at Nov 23, 2012, 5:00 AM MST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2012, 3:28 PM MST (22:28 UTC)
- In effect from
- Nov 23, 2012, 5:00 AM MST
- Expired
- Nov 24, 2012, 9:07 AM MST
- In force
- 28 hr
- Issued by
- NWS Billings, MT
Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT
The radar
The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 10.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1313 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
886 WWUS75 KBYZ 222228 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 328 PM MST THU NOV 22 2012 .HIGH PRESSURE OVER NORTHWEST WYOMING COMBINED WITH DEVELOPING LOW PRESSURE IN CENTRAL MONTANA WILL CAUSE A PERIOD OF STRONG SOUTHWEST WINDS AT LIVINGSTON AND ALONG THE BEARTOOTH FOOTHILLS FRIDAY INTO EARLY SATURDAY. MTZ065-232230- /O.NEW.KBYZ.WI.Y.0022.121123T1200Z-121124T1800Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 328 PM MST THU NOV 22 2012 ...WIND ADVISORY IN EFFECT FROM 5 AM FRIDAY TO 11 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 11 AM MST SATURDAY. * TIMING...WINDS WILL BEGIN TO STRENGTHEN EARLY FRIDAY...WITH A GRADUAL INCREASE EXPECTED THROUGH THE DAY AND STRONGEST WINDS FRIDAY NIGHT INTO EARLY SATURDAY. WINDS SHOULD BEGIN TO DECREASE BY MIDDAY ON SATURDAY. * IMPACTS...STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING DIFFICULT ON INTERSTATE 90 IN THE LIVINGSTON AREA. * WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS TO 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ066-232230- /O.NEW.KBYZ.WI.Y.0022.121123T1200Z-121124T1800Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 328 PM MST THU NOV 22 2012 ...WIND ADVISORY IN EFFECT FROM 5 AM FRIDAY TO 11 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 11 AM MST SATURDAY. * TIMING...WINDS WILL BEGIN TO STRENGTHEN EARLY FRIDAY...WITH A GRADUAL INCREASE EXPECTED THROUGH THE DAY AND STRONGEST WINDS FRIDAY NIGHT INTO EARLY SATURDAY. WINDS SHOULD BEGIN TO DECREASE BY MIDDAY ON SATURDAY. * IMPACTS...STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY NEAR NYE AND THE STILLWATER MINE. * WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS TO 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
5 follow-up statements
202 WWUS75 KBYZ 231213 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 513 AM MST FRI NOV 23 2012 .HIGH PRESSURE OVER NORTHWEST WYOMING COMBINED WITH DEVELOPING LOW PRESSURE IN CENTRAL MONTANA WILL CAUSE A PERIOD OF STRONG SOUTHWEST WINDS AT LIVINGSTON AND ALONG THE BEARTOOTH FOOTHILLS THROUGH SATURDAY MORNING. MTZ065-241215- /O.CON.KBYZ.WI.Y.0022.000000T0000Z-121124T1800Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 513 AM MST FRI NOV 23 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY... * TIMING...WINDS WILL BEGIN TO STRENGTHEN THIS MORNING...WITH A GRADUAL INCREASE EXPECTED THROUGH THE DAY. THE STRONGEST WINDS ARE EXPECTED TONIGHT INTO EARLY SATURDAY. WINDS SHOULD BEGIN TO DECREASE BY MIDDAY ON SATURDAY. * IMPACTS...STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING DIFFICULT ON INTERSTATE 90 IN THE LIVINGSTON AREA. * WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS TO 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ066-241215- /O.CON.KBYZ.WI.Y.0022.000000T0000Z-121124T1800Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 513 AM MST FRI NOV 23 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY... * TIMING...WINDS WILL BEGIN TO STRENGTHEN THIS MORNING...WITH A GRADUAL INCREASE EXPECTED THROUGH THE DAY. THE STRONGEST WINDS ARE EXPECTED TONIGHT INTO EARLY SATURDAY. WINDS SHOULD BEGIN TO DECREASE BY MIDDAY ON SATURDAY. * IMPACTS...STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY NEAR NYE AND THE STILLWATER MINE. * WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS TO 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
198 WWUS75 KBYZ 231624 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 924 AM MST FRI NOV 23 2012 MTZ065-241630- /O.CON.KBYZ.WI.Y.0022.000000T0000Z-121124T1800Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 924 AM MST FRI NOV 23 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY... * TIMING...SOUTHWEST WINDS ARE GUSTING TO 56 MPH IN LIVINGSTON THIS MORNING. WIND SPEEDS MAY WEAKEN SOME THIS AFTERNOON THEN INCREASE AGAIN THIS EVENING. WINDS WILL REMAIN STRONG THROUGH LATE SATURDAY MORNING. * IMPACTS...STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING DIFFICULT ON INTERSTATE 90 FROM LIVINGSTON TO SPRINGDALE. * WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS TO 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ066-241630- /O.CON.KBYZ.WI.Y.0022.000000T0000Z-121124T1800Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 924 AM MST FRI NOV 23 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY... * TIMING...WINDS WILL STRENGTHEN THROUGH THE DAY. THE STRONGEST WINDS ARE EXPECTED TONIGHT INTO EARLY SATURDAY. WINDS SHOULD BEGIN TO DECREASE BY MIDDAY ON SATURDAY. * IMPACTS...STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY NEAR NYE AND THE STILLWATER MINE. * WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS TO 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
492 WWUS75 KBYZ 232148 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 248 PM MST FRI NOV 23 2012 MTZ065-241800- /O.CON.KBYZ.WI.Y.0022.000000T0000Z-121124T1800Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 248 PM MST FRI NOV 23 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY... * TIMING...SOUTHWEST WINDS ARE GUSTING TO AROUND 60 MPH THIS AFTERNOON IN LIVINGSTON. WINDS WILL REMAIN STRONG THROUGH LATE SATURDAY MORNING. * IMPACTS...STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING DIFFICULT ON INTERSTATE 90 FROM LIVINGSTON TO SPRINGDALE. * WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS TO 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ066-241800- /O.CON.KBYZ.WI.Y.0022.000000T0000Z-121124T1800Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 248 PM MST FRI NOV 23 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY... * TIMING...STRONG SOUTHWEST WINDS WILL CONTINUE THROUGH TONIGHT. WINDS SHOULD BEGIN TO DECREASE LATE SATURDAY MORNING. * IMPACTS...STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY NEAR NYE AND THE STILLWATER MINE. * WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS TO 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
518 WWUS75 KBYZ 241205 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 505 AM MST SAT NOV 24 2012 MTZ065-241800- /O.CON.KBYZ.WI.Y.0022.000000T0000Z-121124T1800Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 505 AM MST SAT NOV 24 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * TIMING...SOUTHWEST WINDS WILL CONTINUE TO BE SUSTAINED AROUND 40 MPH WITH GUSTS NEAR 60 MPH THIS MORNING. THESE WINDS WILL DECREASE BY LATE MORNING. * IMPACTS...STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING DIFFICULT ON INTERSTATE 90 FROM LIVINGSTON TO SPRINGDALE. * WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS TO 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ066-241800- /O.CON.KBYZ.WI.Y.0022.000000T0000Z-121124T1800Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 505 AM MST SAT NOV 24 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * TIMING...STRONG SOUTHWEST WINDS WILL CONTINUE THIS MORNING. THE WINDS SHOULD DECREASE BY LATE MORNING. * IMPACTS...STRONG AND SUDDEN CROSS WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY NEAR NYE AND THE STILLWATER MINE. * WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS TO 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
205 WWUS75 KBYZ 241607 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 907 AM MST SAT NOV 24 2012 MTZ065-066-241715- /O.CAN.KBYZ.WI.Y.0022.000000T0000Z-121124T1800Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 907 AM MST SAT NOV 24 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND ADVISORY. WINDS WILL CONTINUE TO DECREASE THROUGH THE MORNING AS PRESSURE GRADIENTS WEAKEN. WIND GUST TO 50 MPH CAN BE EXPECTED AT TIMES THROUGH THE MORNING BUT WILL DIMINISH BY NOON TIME. $$ HTTP://WEATHER.GOV/BILLINGS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Nov 22, 9:22 AM MST, 6 hours 6 minutes earlier.
Area forecast discussion, Nov 22, 9:22 AM MST, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
922 AM MST THU NOV 22 2012
.SHORT TERM...VALID FOR TDY AND FRI...
CANADIAN COLD FRONT AND ASSOCIATED PRESSURE RISES SURGING MUCH
FURTHER WEST THAN PREVIOUSLY THOUGHT. COLD AIR HAS PUSHED THROUGH
JUDITH GAP WHERE TEMP MADE AN 11 DEGREE DROP FROM 31F TO 20F LAST
HOUR. STRONG COLD ADVECTION FURTHER EAST IS NOT QUITE TO MILES
CITY AND BAKER BUT WILL BE BEFORE MIDDAY. WITH TEMPS LARGELY IN
THE TEENS UPSTREAM...EXPECT A FAIRLY DRAMATIC TEMPERATURE DROP
ESPECIALLY IN OUR EAST. PER LOCATION OF UPSTREAM PRESSURE
RISES...THINK THIS FROPA WILL HAVE SOME IMPACT AT BILLINGS AS
WELL. FOR BILLINGS...EXPECT A SHIFT TO NORTH THEN EVENTUALLY
NORTHEAST WINDS THIS AFTERNOON...AND AN ASSOCIATED TEMPERATURE
DROP TO MAYBE THE LOW 30S/UPPER 20S AFTER A MIDDAY HIGH IN THE
LOW 40S. AS FOR PCPN...TROWAL WRAPPING SOUTHWARD THROUGH NORTHERN
MT WILL BRING SOME LIGHT SNOW SHOWERS TO OUR EASTERN PARTS...WITH
STRONGEST ASCENT PER THE RAP EXPECTED TO BE FROM ABOUT 18-23Z.
GIVEN MOISTENING OF DENDRITIC LAYER WHICH WILL FALL TO THE
SFC...COULD BE A DUSTING IN PLACES MAINLY EAST OF HYSHAM AND LAME
DEER. AREAS FROM FORSYTH TO BAKER HAVE ALSO EXPERIENCED SOME
STRATUS THIS MORNING PER ADVECTION FROM THE NW. WEB CAMS HAVE
SHOWN SOME VSBY REDUCTIONS OVER THE HILLS OUT THAT WAY.
NW WINDS WILL BE QUITE GUSTY THIS AFTERNOON ESPECIALLY ACROSS OUR
EAST...WITH CORE OF STRONGEST BOUNDARY LAYER WINDS PUSHING INTO
THE DAKOTAS. LOOKS LIKE WIDESPREAD 35-45 MPH GUSTS EAST OF
BILLINGS. CURRENT FORECAST HAS COVERED WELL.
ANY -SHSN ACTIVITY SHOULD BE OVER BY LATE AFTERNOON...LEADING TO A
DRY NIGHT TONIGHT WITH MUCH COLDER TEMPS/LIGHTER WINDS AS SFC
RIDGE BUILDS IN. WILL HAVE TO SEE HOW FAR WEST COLD ADVECTION
PUSHES DURING THE DAY AS THIS WILL IMPACT LOWS TONIGHT AND
LOCATION OF LEE SIDE TROF WHEN IT DEVELOPS.
JKL
.LONG TERM...VALID FOR SAT...SUN...MON...TUE...WED...
EXTENDED MODELS IN OVERALL AGREEMENT WITH LARGE-SCALE FEATURES
BUT DIFFER IN SOME PARTICULAR DETAILS. A STRONG COLD FRONT WILL
SWEEP ACROSS THE FORECAST AREA LATE SATURDAY AFTERNOON INTO
SATURDAY EVENING. AHEAD OF THE FRONT...EXPECT GUSTY SOUTHWEST TO
WEST WINDS ALONG WITH DOWNSLOPE WARMING...ALTHOUGH TEMPERATURES
WILL NOT WARM TOO MUCH. HIGH TEMPERATURES WILL BE TRICKY DEPENDING
ON TIMING OF THE FRONT BUT MOST PLACES SHOULD RISE INTO THE UPPER
30S TO LOWER 40S.
THE FRONT WILL BRING RAIN AND SNOW SHOWERS WITH THE PRECIP
CHANGING TO ALL SNOW BY LATE SATURDAY NIGHT. AN EASTERLY UPSLOPE
FLOW AND FRONTOGENESIS BAND DEVELOP LATE SATURDAY NIGHT THROUGH
SUNDAY ACROSS MOST OF THE FORECAST AREA BUT ESPECIALLY ALONG THE
EASTERN SLOPES OF THE BEARTOOTH/ABSAROKA MOUNTAINS TO THE BIG
HORNS. THE AREA SHOULD SEE WIDESPREAD SNOW LATE SATURDAY NIGHT
THROUGH THE ENTIRE DAY SUNDAY BEFORE TAPERING OFF BY MONDAY
MORNING. AT THIS TIME...ADVISORY TYPE ACCUMULATIONS LOOK LIKELY
FOR MANY LOCATIONS. TEMPERATURES ARE NOT VERY COLD WITH THIS
SYSTEM RESULTING IN SNOW RATIOS AROUND 10:1 FOR MOST OF THE EVENT
WITH SOME HIGHER RATIOS SUNDAY NIGHT.
THE SYSTEM LOOKS TO BE DIFFERENT FROM WHAT OUR AREA USUALLY SEES
WITH A COLD FRONT AND SNOW IN THAT TEMPERATURES ARE NOT EXPECTED
TO GET VERY COLD LIKE USUALLY IS THE CASE WITH A FRONT DROPPING
OUT OF CANADA THIS TIME OF YEAR. TEMPERATURES MONDAY ARE STILL
EXPECTED TO REBOUND INTO THE UPPER 20S TO LOWER 30S AFTER MORNING
LOWS IN THE TEENS. UNSETTLED NORTHWEST FLOW ALOFT LOOKS TO BE OVER
THE FORECAST AREA TUESDAY INTO WEDNESDAY WITH A POSSIBLE RIDGE AND
WARMER TEMPERATURES BUT LATE NEXT WEEK. HOOLEY
&&
.AVIATION...
REINFORCING COLD FRONT LOCATED FROM LEWISTOWN TO SOUTH OF MILES
CITY AND BAKER WILL CONTINUE TO SLIDE SOUTH TODAY. FRONT WILL
LIKELY BACK TO A POSITION JUST EAST OF LIVINGSTON AND ALONG THE
BEARTOOTH FRONT BEFORE BECOMING STATIONARY THIS EVENING. LOW LEVEL
MOISTURE WILL BRING WIDESPREAD MVFR TO OCCASIONAL IFR CEILINGS
BEHIND THIS FRONT...ALONG WITH SCATTERED SNOW SHOWERS EAST OF A
ROUNDUP TO HARDIN LINE. TO THE WEST OF THE FRONT WEST TO NORTHWEST
WINDS WILL BE GUST TO AROUND 30 KTS AT TIMES...WHILE A NORTH TO
NORTHEAST WIND WILL FILL IN BEHIND THE FRONT.
FOR KMLS TAF LOCATION...IFR VISIBILITY FOG HAS DEVELOPED BEHIND
THE RECENT COLD FRONTAL PASSAGE. EXPECT THIS FOG TO LIFT AS
SCATTERED SNOW SHOWERS MOVE INTO THE AREA BY MID DAY. HOWEVER AN
MVFR TO IFR STRATUS CEILING WILL PERSIST...LIKELY THROUGH LATE
TONIGHT.
FOR KBIL TAF LOCATION...COLD FRONT WAS 50NM TO THE NORTH OF THE
AIRPORT AT 16Z. WEST WINDS GUSTING TO 30 KTS WILL PERSIST UNTIL
FRONTAL PASSAGE...AROUND 19Z. ONCE THE FRONT MOVES THROUGH EXPECT
WINDS TO TURN NORTHEASTERLY AND MVFR CEILING TO DEVELOP. MVFR
CEILINGS WILL PERSIST THROUGH LATE TONIGHT. CHAMBERS
&&
.PRELIMINARY POINT TEMP/POPS...
TDY FRI SAT SUN MON TUE WED
-------------------------------------------------------
BIL 041 022/051 037/051 031/034 020/031 016/035 021/040
0/N 00/B 04/W 67/S 73/J 12/J 32/W
LVM 038 022/050 038/046 028/033 018/031 014/033 022/039
0/N 00/N 06/W 78/S 74/J 12/J 32/W
HDN 043 017/051 030/052 030/036 020/032 014/035 020/041
1/N 00/B 04/W 67/S 73/J 11/B 22/W
MLS 032 011/040 028/049 028/030 017/028 014/031 020/036
3/J 00/B 02/W 46/S 42/J 11/B 21/B
4BQ 038 011/044 029/052 029/035 018/029 014/033 020/039
3/J 00/U 02/W 67/S 63/J 11/B 21/B
BHK 032 007/036 026/047 025/027 015/026 013/029 018/036
3/J 00/U 00/B 36/S 41/E 11/B 11/B
SHR 038 015/049 028/052 027/033 018/029 011/032 018/041
2/J 00/U 03/W 67/S 73/J 11/B 22/W
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Nov 22, 4:54 AM MST, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 454 AM MST THU NOV 22 2012 MTZ028>042-056>058-063>068-WYZ098-099-231200- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 454 AM MST THU NOV 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT A CANADIAN COLD FRONT WILL BRING GUSTY NORTHWEST WINDS...SNOW SHOWERS AND MUCH COLDER TEMPERATURES TO AREAS EAST OF FORSYTH. TRAVEL CONDITIONS MAY BE DIFFICULT IN THESE AREAS...INCLUDING MILES CITY...BAKER AND EKALAKA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER PERIOD OF STRONG SOUTHWEST WINDS IS EXPECTED AT LIVINGSTON AND NYE FROM FRIDAY INTO EARLY SATURDAY. COLDER TEMPERATURES AND THE POTENTIAL FOR ACCUMULATING SNOWFALL ARRIVE SATURDAY NIGHT INTO MONDAY. TRAVEL COULD BE AFFECTED BY WINTRY WEATHER LATE IN THIS WEEKEND INTO EARLY NEXT WEEK. SOME UNCERTAINTY STILL EXISTS ON TIMING AND EXTENT OF THE COLD AND SNOW...SO PLEASE MONITOR FORECASTS CLOSELY FOR UPDATES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.